MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number XP-5000Z
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw # (b)(4) the device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during the procedure, the xp-5000z suction on positioner wasn't sucking as it should.The positioning device and the suction cup would not seal on the heart.Stabilizer was hooked up to constant suction, no problems with second piece of equipment.A new device was used to complete the procedure.Slight intraoperative delay to connect new device.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Trackwise #(b)(4).Updated sections: b4, g4, g7, h2, h3, h6, h10.Corrected sections: d10b-return to manufacture date; h10-health effect ¿ impact codes (2).The investigation has been started since the complaint was received, the following contents have been conducted: 1.Dhr review: the dhr of the reported lot has been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% function test during production.They all passed the function test which demonstrate the suction works normally.2.Trend review: in the last 12 months, the occurrence rate is 0.008% which is under anticipated occurrence rate.3.The device was received and evaluated for a visual inspection, signs of clinical use and evidence of blood were observed on the device.There were no visual defects observed on the device.The suction function of the returned device was evaluated by connecting the device to the test system following label instructions, the test result indicated the suction cup can lift the weight as required in manufacture working instruction (mp-bh-0022), suction works normally.Based on the returned condition of the device as well as the evaluation results, the reported failure ¿suction weak¿ was not confirmed.There were no ncmrs, rework, or deviations documented for the reported batch, based on above review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21351645
Report Number2242352-2025-0000135
Device Sequence Number15412965
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public(01)00607567500006(10)3000441118(17)261207
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXP-5000Z
Device Catalogue NumberXP-5000Z
Device Lot Number3000441118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight75 KG